# SDR V6NA20210327001

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N367LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 367
- Aircraft time: 3,826 hours, 2,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 60100010
- Condition: Handler Error
- Location: Zone 100
- Part time: 3,826 hours, 2,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GROUND HANDLING DAMAGE; TWO SKIN PUNCTURES ON RIGHT SIDE OF FUSELAGE BETWEEN FS234.19 AND FS263.59. DAMAGE AREAS WERE REMOVED AND DOUBLER INSTALLED OF ONE SIZE THICKER ENCOMPASSING BOTH DAMAGED AREAS EXTENDING TWO FASTENERS BEYOND DAMAGE AREAS. REPAIR PER FAA DER APPROVED DATA.
